Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2009 (2009), Article ID 973714, 23 pages
http://dx.doi.org/10.1155/2009/973714
Research Article

Boundedness, Attractivity, and Stability of a Rational Difference Equation with Two Periodic Coefficients

School of Engineering, Democritus University of Thrace, 67100 Xanthi, Greece

Received 24 August 2008; Accepted 11 January 2009

Academic Editor: Yong Zhou

Copyright © 2009 G. Papaschinopoulos et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

G. Papaschinopoulos, G. Stefanidou, and C. J. Schinas, “Boundedness, Attractivity, and Stability of a Rational Difference Equation with Two Periodic Coefficients,” Discrete Dynamics in Nature and Society, vol. 2009, Article ID 973714, 23 pages, 2009. doi:10.1155/2009/973714